MathSciNet Relay Station
MathSciNet bibliographic data
MR1510320 DML
Scheeffer, Ludwig; Die Maxima und Minima der einfachen Integrale zwischen festen Grenzen. (German) Math. Ann. 25 (1885), no. 4, 522–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement